# SDR C2XA95CL080

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: D228830001
- Condition: Shorted
- Location: Left Gear Wow
- Stage of operation: TX
- Nature of condition: J, O
- Precautionary procedure: D

## Discrepancy

BWI/EWR - FLT 3772 - STICK PUSHER/SHAKER FAULTED ON GROUND.  FERRIED AIRCRAFT TO EWR FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED LEFT WEIGHT ON WHEELS PROXIMITY SENSOR.  OPS CHECKED GOOD.  RETURNED TO SERVICE.  (X)
